Translator Disclaimer
April 2012 Vortex equation and reflexive sheaves
Indranil Biswas, Matthias Stemmler
Adv. Theor. Math. Phys. 16(2): 713-723 (April 2012).

Abstract

It is known that given a stable holomorphic pair $(E,\phi)$, where $E$ is a holomorphic vector bundle on a compact Kähler manifold $X$ and $\phi$ is a holomorphic section of $E$, the vector bundle $E$ admits a Hermitian metric solving the vortex equation. We generalize this to pairs $(E,\phi)$, where $E$ is a reflexive sheaf on $X$.

Citation

Download Citation

Indranil Biswas. Matthias Stemmler. "Vortex equation and reflexive sheaves." Adv. Theor. Math. Phys. 16 (2) 713 - 723, April 2012.

Information

Published: April 2012
First available in Project Euclid: 23 January 2013

zbMATH: 1270.53063
MathSciNet: MR3019415

Rights: Copyright © 2012 International Press of Boston

JOURNAL ARTICLE
11 PAGES


SHARE
Vol.16 • No. 2 • April 2012
Back to Top